# SDR SWAA2013110521901

- Difficulty date: October 16, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 53,279 hours, 31,261 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 147A5744U
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FRAME WEB CRACKED AT STATION 259.5, STRINGER 9R.  REPAIRED WEB IAW EA.
